Main Article Content
Abstract
Chesneau et al.(2020) considered the distributions of sum and differences of two independent and identically distributed random variables with the common Lindley distribution. They derived, very nicely, the above mentioned distributions and provided certain important mathematical and statistical properties as well as simulations and applications of the new distributions. In this short note, we like to show that the assumption of â€independence†can be replaced with a much weaker assumption of â€sub-independenceâ€. Then we present certain characterizations of the proposed distributions to complete, in someway, their work.
Keywords
Article Details

This work is licensed under a Creative Commons Attribution 4.0 International License.
Authors who publish with this journal agree to the following License
CC BY: This license allows reusers to distribute, remix, adapt, and build upon the material in any medium or format, so long as attribution is given to the creator. The license allows for commercial use.
References
- Bazargan, H., H., & Aminzadeh-Gohari, A. (2007). Calculating the return value using a mathematical model of significant wave heightJ. Marine Science and Technology, 11, 34-42.
- Chesneau, C., Tomy, L., & Gillatiose, J. (2020). On a sum and difference of two Lindley distributions: theory and applications Revstat-Statistical Journal, 18(5), 673-695.
- Galambos, J., & Kotz, S. (1978). Characterizations of probability distributions: A unified approach with an emphasis on exponential and related Models, Lecture Notes in Mathematics, Vol. 675. Springer.
- Glänzel, W. (1987). A characterization theorem based on truncated moments and its application to some distribution families Mathematical Statistics and Probability Theory (Bad Tatzmannsdorf, 1986), B, 75-84.
- Glänzel, W. (1990). Some consequences of a characterization theorem based on truncated moments, Statistics: A Journal of Theoretical and Applied Statistics, 21(4), 613-618.
- Glänzel, W., & Hamedani, G. (2001). Characterizations of the univariate continuous distributions Studia Scientiarum Mathematicarum Hungarica, 37(1-2), 83-118.
- Glänzel, W., Teles, A., & Schubert, A. (1984). Characterization by truncated moments and its application to Pearson-type distributions Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, 66, 173-182.
- Hamedani, G. (2013). Sub-Independence: an expository perspective CSTM,, 42(20), 3615-3638.
- Kim, J., & Jeon, Y. (2013). Credibility theory based on trimming Insurance: Mathematics and Economics, 53(1), 36-47.
- Kotz, S., & Shanbhag, D. (1980). Some new approaches to probability distributions Advances in Applied Probability, 12(4), 903-921.